On the definitions of computable real continuous functions
Fundamenta Mathematicae, Tome 44 (1957) no. 1, pp. 61-71
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_44_1_61_71,
author = {Andrzej Grzegorczyk},
title = {On the definitions of computable real continuous functions},
journal = {Fundamenta Mathematicae},
pages = {61--71},
year = {1957},
volume = {44},
number = {1},
doi = {10.4064/fm-44-1-61-71},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-44-1-61-71/}
}
Andrzej Grzegorczyk. On the definitions of computable real continuous functions. Fundamenta Mathematicae, Tome 44 (1957) no. 1, pp. 61-71. doi: 10.4064/fm-44-1-61-71
Cité par Sources :